Journal of Integral Equations and Applications

The computation of the spectra of highly oscillatory Fredholm integral operators

Hermann Brunner, Arieh Iserles, and Syvert P. Nørsett

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 23, Number 4 (2011), 467-519.

Dates
First available in Project Euclid: 21 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1321885186

Digital Object Identifier
doi:10.1216/JIE-2011-23-4-467

Mathematical Reviews number (MathSciNet)
MR2855057

Zentralblatt MATH identifier
1238.65123

Citation

Brunner, Hermann; Iserles, Arieh; Nørsett, Syvert P. The computation of the spectra of highly oscillatory Fredholm integral operators. J. Integral Equations Applications 23 (2011), no. 4, 467--519. doi:10.1216/JIE-2011-23-4-467. https://projecteuclid.org/euclid.jiea/1321885186


Export citation